# SDR DL757090734

- Difficulty date: March 24, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,343 hours, 36,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 146N53127
- Condition: Damaged
- Location: Bs 1685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 ELONGATED HOLES MAIN CABIN AFT DECK PLATE STA 1685 LBL 51 LT FORWARD GALLEY MOUNT AREA.  C/W ERA 474158-14 REV ORIG DATED 4/18/09 AT SAA SAT ON N/R CARD 126707.
